HKUST Institutional Repository >
Computer Science and Engineering >
CSE Preprints >
Please use this identifier to cite or link to this item:
|Title: ||The Number of spanning trees in circulant graphs|
|Authors: ||Zhang, Yuanping|
Golin, Mordecai J.
|Keywords: ||Number of spanning trees|
|Issue Date: ||1999 |
|Citation: ||Discrete mathematics, v. 223, 2000, p. 337-350|
|Abstract: ||In this paper we develop a method for determining the exact number of spanning trees in (directed or undirected) circulant graphs. Using this method we can, for any class of circulant graph, exhibit a recurrence relation for the number of its spanning trees. We describe the method and give examples of its use.|
|Appears in Collections:||CSE Preprints|
Files in This Item:
All items in this Repository are protected by copyright, with all rights reserved.